It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-23-2012, 03:54 PM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Fairfield iowa usa
Posts: 2
iowamom53 HB User
Question about addisons

After a surgery and experiencing some symptoms it was discovered that my cortisol level was very low. An Endocrin Dr. prescibed cortef for this. After taking the meds for a couple months he decided to discontinue the meds due to a "normal" level test. Since then I have gradually experienced symptoms again and more recently experienced bouts of nausea and vomiting several times a day. Does anyone know if this is something that can reoccur over time bringing the symptoms back? Does anyone else experience the vomiting with their addisons? Sometimes it is a fight to stay awake during the day even during an activity. Hope someone has some answers for me.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!